# SDR CA190507008

- Difficulty date: May 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Spring
- Part number: 85520003
- Condition: Damaged
- Location: Lt Elevator Tab
- Part time: 29,602 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE POST FLIGHT INSPECTIONS, THE LH ELEVATOR SPRING TAB WAS FOUND BENT/DAMAGED OUTBOARD OF YH13.8, WITH RD(S) IN WORK AS OF 07-MAY-2019. FURTHER INSPECTION SHOWED ADDITIONAL DAMAGE TO THE UPPER RUDDER, LIKELY DUE TO IMPACT WITH THE ELEVATOR, AS WELL AS ONE ELEVATOR STOP BUMPER SEVERELY DETERIORATED (REPLACED). THE STOP BUMPER WAS 1924.9 FH AWAY FROM THE NEXT SCHEDULED DISCARD PER ALI TASK 2730/22 SCHEDULED EVERY 6000 FH. ++X++ (TC# 20190507008)
